Alert archive / Florida / Tornado Warnings in 2017

Tornado Warning 30, NWS Jacksonville, FL

January 22, 2017Marion County, Florida

NWS Jacksonville, FL issued this tornado warning at Jan 22, 2017, 6:13 PM EST for Marion County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2017, 6:13 PM EST (23:13 UTC)
Expired
Jan 22, 2017, 6:45 PM EST
In force
32 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Marion County, FL

The radar

The Jacksonville radar (KJAX), 156 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 12:47 PM ESTTornado Watch PDSSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

298 
WFUS52 KJAX 222313
TORJAX
FLC083-222345-
/O.NEW.KJAX.TO.W.0030.170122T2313Z-170122T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
613 PM EST SUN JAN 22 2017

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Eastern Marion County in northern Florida...

* Until 645 PM EST
    
* At 613 PM EST, a severe thunderstorm capable of producing a tornado
  was located 8 miles southwest of Santos, or 12 miles northwest of
  Wildwood, moving northeast at 60 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Juniper Springs, Lynne, Ocklawaha, Silver Springs Shores, Moss
  Bluff, Lake Weir, Santos, Belleview and Summerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2901 8228 2942 8183 2919 8164 2917 8164
      2896 8208 2896 8221
TIME...MOT...LOC 2313Z 230DEG 54KT 2900 8216 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ENYEDI
2 follow-up statements
283 
WWUS52 KJAX 222321
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
621 PM EST SUN JAN 22 2017

FLC083-222345-
/O.CON.KJAX.TO.W.0030.000000T0000Z-170122T2345Z/
Marion FL-
621 PM EST SUN JAN 22 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EST FOR
SOUTHEASTERN MARION COUNTY...
    
At 620 PM EST, a severe thunderstorm capable of producing a tornado
was located near Silver Springs Shores, or 9 miles northwest of The
Villages, moving northeast at 60 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Juniper Springs, Lynne, Ocklawaha, Silver Springs Shores, Moss Bluff,
Lake Weir, Santos, Belleview and Summerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2904 8222 2939 8180 2919 8164 2917 8164
      2896 8208 2896 8209 2899 8214
TIME...MOT...LOC 2320Z 230DEG 54KT 2906 8204 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ENYEDI
046 
WWUS52 KJAX 222331
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
631 PM EST SUN JAN 22 2017

FLC083-222345-
/O.CON.KJAX.TO.W.0030.000000T0000Z-170122T2345Z/
Marion FL-
631 PM EST SUN JAN 22 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EST FOR
SOUTHEASTERN MARION COUNTY...
    
At 629 PM EST, a severe thunderstorm capable of producing a tornado
was located over Lynne, moving northeast at 60 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Juniper Springs, Lynne, Silver Springs Shores, Moss Bluff and
Ocklawaha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2914 8210 2939 8180 2919 8164 2917 8164
      2902 8198
TIME...MOT...LOC 2329Z 230DEG 54KT 2915 8192 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

ENYEDI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 22, 3:14 PM EST, 2 hours 59 minutes earlier.

Area forecast discussion, Jan 22, 3:14 PM EST, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
314 PM EST Sun Jan 22 2017

...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING...

.NEAR TERM /Through Tonight/...

Frontal boundary was moving back northward across southeast
Georgia this afternoon. A broken line of storms was moving across
northeast Florida and coastal southeast Georgia, and isolated
severe storms are possible along it.

An area of low pressure will rapidly deepen across Alabama and
northern Georgia late this afternoon into the evening, and a cold
front will continue to surge eastward. This is the main threat for
late this afternoon into the early evening. This squall line was
moving quickly eastward across the northeastern Gulf
northward...extending from a line from just west of Tallahassee,
FL to just west of Albany, GA. This line will move into the
western portion of our region between 4 and 5 pm...reach I-75 to
Waycross by 6 PM...and then Highway 301 to I-95 and the coast of
southeast Georgia by 7 PM...then the line should exit the region
before 9 PM. This is a Particularly Dangerous Situation, with
strong long-track tornadoes, hail up to lime size, and damaging
winds up to 85 mph possible.

Isolated to scattered showers are forecast to wrap around the area
of low pressure overnight tonight. Cooler temperatures are
forecast, with lows in the 50s.

.SHORT TERM /Monday and Tuesday/...

Monday: Large area of low pressure will move across the southeast
on Monday, and breezy conditions are expected. Westerly winds will
increase to 15-25 mph with gusts up to 30-35 mph. A Wind Advisory
could be required for portions of the region on Monday. Highs will
be in the 60s to near 70.

Tuesday: Area of low pressure will move to off the coast of the
mid Atlantic states on Tuesday, and weak high pressure will build
over the region in the afternoon. Mostly sunny skies will prevail
with highs in the mid 60s to near 70 degrees.

.LONG TERM /Wednesday through Saturday/...

An upper trough and surface low will push across the upper Great
Lakes on Wednesday, and a surface cold front will move into the
the southeast. High pressure will shift east to the Bahamas, with
southwesterly flow expected to prevail. Temperatures will warm
back into the 70s. The frontal boundary will move through the
region late Wednesday night and through the day on Thursday,
bringing a chance for showers. Northwesterly winds will then
prevail behind the front, with cooler conditions prevailing into
next weekend.

&&

.AVIATION...
Rounds of strong to severe storms will move through the TAF sites
this afternoon. The first one was moving through at 19-20Z, with
isolated severe storms. The main threat will be from 22-02Z with
wind gusts up to 85 mph, large hail up to lime size, and strong
long track tornadoes. The winds will be variable across Duval
County TAF sites for the next few hours due to a boundary over
the County. Southwesterly winds around 10 knots will prevail at
KSSI in the cold pool

&&

.MARINE...
A Gale Warning is in effect through Monday night for the offshore
Atlantic waters beyond 20nm offshore. Winds will increase to 30-35
knots with gusts up to 40 knots across the offshore waters, with
seas building to 7-11 feet. Nearshore: A Small Craft Advisory is
in effect through Monday night for winds of 20-25 knots.
Occasional gusts to gale force are possible.

A squall line with move through the waters late this afternoon
into the evening, with severe storms and waterspouts possible.
Strong winds will continue through Monday night before subsiding.

Rip Currents: Moderate risk of rip currents.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  53  65  44  66 /  30  20   0   0
SSI  57  66  47  64 /  60  20   0   0
JAX  57  66  45  67 /  50  10   0   0
SGJ  59  68  45  68 /  80  10   0   0
GNV  56  67  43  68 /  40  10   0   0
OCF  58  69  45  70 /  70  20   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.

     Wind Advisory until 6 PM EST this evening for Alachua-Baker-
     Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
     Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
     St. Johns-Suwannee-Union.

GA...Flash Flood Watch until 7 PM EST this evening for Appling-
     Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
     Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.

     Wind Advisory until 6 PM EST this evening for Appling-Atkinson-
     Bacon-Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
     Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
     Ware-Wayne.

AM...Gale Warning until 4 AM EST Tuesday for Waters from Altamaha
     Sound GA to Fernandina Beach FL from 20 to 60 NM-Waters
     from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
     Waters from St. Augustine to Flagler Beach FL from 20 to 60
     NM.

     Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Kennedy/Nelson/Guillet
Hazardous weather outlook, Jan 22, 2:24 PM EST, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EST SUN JAN 22 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-231930-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
224 PM EST SUN JAN 22 2017

...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM...

...HIGH RISK OF SEVERE WEATHER TODAY...

...FLASH FLOOD WATCH IN EFFECT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
LARGE HAIL UP TO LIME SIZE...DAMAGING WINDS UP TO 85 MPH...AND
STRONG LONG- LIVED TORNADOES ARE POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. RAINFALL
AMOUNTS UP TO 8 INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF
SOUTHEAST GEORGIA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS
POSSIBLE. 1 TO 3 INCHES OF RAIN IS POSSIBLE ACROSS NORTHEAST
FLORIDA.

WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS
20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN
THUNDERSTORMS.

A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A
SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH
MONDAY NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT
ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jan 22, 5:26 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
526 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             BLACKSHEAR              31.30N 82.24W
01/22/2017  E0.75 INCH       PIERCE             GA   TRAINED SPOTTER

            IN ADDITION TO PENNY SIZE HAIL THERE WAS A COUPLE OF
            FUNNEL CLOUDS REPORTED.

&&

PPETERS
Local storm report, Jan 22, 5:27 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
527 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     5 S DOUGLAS             31.43N 82.85W
01/22/2017                   COFFEE             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED SINGLE WIDE MOBILE HOME
            DAMAGED SOUTH OF DOUGLAS.

&&

AKENNEDY
Local storm report, Jan 22, 5:35 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
535 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     2 NW LAKE GENEVA        29.80N 82.03W
01/22/2017                   CLAY               FL   BROADCAST MEDIA

            TREES DOWN NEAR KEYSTONE HEIGHTS

&&

PPETERS
Local storm report, Jan 22, 5:43 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     LIVE OAK                30.29N 82.99W
01/22/2017                   SUWANNEE           FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREES AND POWERLINES DOWN
            COUNTY WIDE.

&&

AKENNEDY
Local storm report, Jan 22, 5:44 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             LIVE OAK                30.29N 82.99W
01/22/2017  M0.25 INCH       SUWANNEE           FL   EMERGENCY MNGR

            PEA SIZED HAIL AND A GUST TO 44 MPH WAS RECORDED AT THE
            EMERGENCY OPERATIONS CENTER.

&&

AKENNEDY
Local storm report, Jan 22, 5:59 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
559 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     6 NNE WILLACOOCHEE      31.42N 83.00W
01/22/2017                   COFFEE             GA   EMERGENCY MNGR

            SINGLE WIDE TRAILER HOME FLIPPED OVER, 2 CHICKEN HOUSES
            DESTROYED, 1 CHICKEN HOUSE DAMAGED, TREES DOWN, AND
            IRRIGATION PIVOT TURNED UPSIDE DOWN NEAR HEBRON CHURCHILL
            ROAD AND MORA ROAD

&&

PPETERS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:18 PM ESTSpecial Weather StatementJAXHamilton42 min
Jan 21, 8:44 PM ESTSpecial Weather StatementJAXBaker46 min
Jan 21, 9:15 PM ESTSevere Thunderstorm WarningJAXBaker, Nassau30 min
Jan 21, 9:46 PM ESTSevere Thunderstorm WarningJAXDuval, Nassau44 min
Jan 21, 10:07 PM ESTSpecial Marine WarningJAX53 min
Jan 22, 3:08 AM ESTWind AdvisoryJAXBaker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more15 hr
Jan 22, 3:21 AM ESTGale WarningJAX47 hr
Jan 22, 8:36 AM ESTFlash Flood WatchJAX10 hr
Jan 22, 9:07 AM ESTSpecial Marine WarningJAX113 min
Jan 22, 9:25 AM ESTSpecial Weather StatementJAXBaker, Columbia, Duval, Hamilton, Nassau80 min
Jan 22, 9:41 AM ESTTornado WarningJAXNassau22 min
Jan 22, 10:02 AM ESTSevere Thunderstorm WarningJAXNassau43 min
Jan 22, 10:55 AM ESTSpecial Weather StatementJAXHamilton50 min
Jan 22, 11:03 AM ESTSpecial Marine WarningJAX87 min
Jan 22, 11:10 AM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton17 min
Jan 22, 12:35 PM ESTSpecial Weather StatementJAXColumbia, Gilchrist, Hamilton, Suwannee55 min
Jan 22, 12:41 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 1:20 PM ESTSevere Thunderstorm WarningJAXDuval40 min
Jan 22, 1:58 PM ESTSpecial Weather StatementJAXNassau47 min
Jan 22, 2:10 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 2:23 PM ESTSpecial Weather StatementJAXClay, Duval52 min
Jan 22, 2:29 PM ESTSpecial Weather StatementJAXAlachua, Bradford, Clay46 min
Jan 22, 2:34 PM ESTSevere Thunderstorm WarningJAXDuval, Nassau26 min
Jan 22, 2:35 PM ESTSpecial Weather StatementJAXSaint Johns40 min
Jan 22, 2:38 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 3:03 PM ESTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns42 min
Jan 22, 3:06 PM ESTSpecial Weather StatementJAXMarion, Putnam39 min
Jan 22, 3:11 PM ESTSpecial Weather StatementJAXMarion49 min
Jan 22, 3:21 PM ESTSpecial Weather StatementJAXClay24 min
Jan 22, 3:38 PM ESTSpecial Weather StatementJAXFlagler, Marion, Putnam, Saint Johns67 min
Jan 22, 3:43 PM ESTSevere Thunderstorm WarningJAXDuval, Saint Johns18 min
Jan 22, 4:04 PM ESTSpecial Weather StatementJAXHamilton41 min
Jan 22, 4:15 PM ESTSpecial Marine WarningJAX60 min
Jan 22, 4:20 PM ESTSevere Thunderstorm WarningJAXFlagler, Saint Johns25 min
Jan 22, 5:09 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton, Suwannee, Union51 min
Jan 22, 5:28 PM ESTSevere Thunderstorm WarningJAXAlachua, Baker, Columbia, Gilchrist, Suwannee, Union48 min
Jan 22, 5:50 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Nassau40 min
Jan 22, 5:58 PM ESTSpecial Marine WarningJAX3 hr
Jan 22, 5:59 PM ESTSevere Thunderstorm WarningJAXMarion46 min
Jan 22, 6:06 PM ESTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 7 more69 min
Jan 22, 6:27 PM ESTSevere Thunderstorm WarningJAXBaker, Nassau48 min
Jan 22, 6:30 PM ESTSevere Thunderstorm WarningJAXNassau45 min
Jan 22, 6:38 PM ESTTornado WarningJAXMarion, Putnam37 min
Jan 22, 6:40 PM ESTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam80 min
Jan 22, 6:56 PM ESTTornado WarningJAXFlagler, Putnam34 min

Nearby

Tornado Warnings in Florida, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.